# SDR USAA030105

- Difficulty date: June 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH BY 2 INCH BY .080 INCH, BS 580 BETWEEN S24L AND S25L.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TIE CLIPS PER EA 87259, SRM 53-00-07.  (M)
